# SDR YTRR114335

- Difficulty date: March 2, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N410RL
- Make and model: Bell 206L-4
- Aircraft serial: 52310
- Aircraft time: 2,808 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031403005S
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT PILOT FOUND TAILBOOM MOVEMENT EXCESSIVE. ON INSPECTION FOUND TAILBOOM ATTACH FITTING CRACKED.
